# SDR AU000933

- Difficulty date: September 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Condition: Wrong Part
- Location: Fuel Control/Car
- Component: Fuel Control/Car, Cont, 6405632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE METERING PLATE O RING SEAL NOT USED IN THIS LOCATION.  NO REFERENCE TO THIS O RING IN THE PARTS CATALOGUE.  UNAPPROVED PART.   (X)
